Linear error propagation law and nonlinear functions
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 2, pp. 69-82 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Linear error propagation law (LEPL) has been using frequently also for nonlinear functions. It can be adequate for an actual situation however it need not be so. It is useful to use some rule in order to recognize whether LEPL is admissible. The aim of the paper is to find such rule.
Linear error propagation law (LEPL) has been using frequently also for nonlinear functions. It can be adequate for an actual situation however it need not be so. It is useful to use some rule in order to recognize whether LEPL is admissible. The aim of the paper is to find such rule.
Classification : 62F10
Keywords: Linear error propagation law; bias; nonlinear function
@article{AUPO_2010_49_2_a5,
     author = {Kub\'a\v{c}ek, Lubom{\'\i}r and Tesa\v{r}{\'\i}kov\'a, Eva},
     title = {Linear error propagation law and nonlinear functions},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {69--82},
     year = {2010},
     volume = {49},
     number = {2},
     mrnumber = {2796948},
     zbl = {05978029},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a5/}
}
TY  - JOUR
AU  - Kubáček, Lubomír
AU  - Tesaříková, Eva
TI  - Linear error propagation law and nonlinear functions
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2010
SP  - 69
EP  - 82
VL  - 49
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a5/
LA  - en
ID  - AUPO_2010_49_2_a5
ER  - 
%0 Journal Article
%A Kubáček, Lubomír
%A Tesaříková, Eva
%T Linear error propagation law and nonlinear functions
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2010
%P 69-82
%V 49
%N 2
%U http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a5/
%G en
%F AUPO_2010_49_2_a5
Kubáček, Lubomír; Tesaříková, Eva. Linear error propagation law and nonlinear functions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 2, pp. 69-82. http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a5/